# SDR DALA2016101807371

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 51,771 hours, 6,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED IN CABIN INTERMITTENTLY WITH EMERGENCY LIGHT SWITCH IN ARM POSITION.  CYCLING SWITCH TO OF AND THEN BACK TO ARM WILL HELP FOR A SHORT TIME.  OPERATIONAL CHECK OK.
